MAUDE Adverse Event Report: AESCULAP INC. ROUND FILTERS W/INDICATOR; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES

AESCULAP INC. ROUND FILTERS W/INDICATOR; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Model Number US751
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information/investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
According to the event description: there are holes are showing up in filters after sterile processing.After examining the filters, they had weak spots in them, and when they were processed, they created pin hole sized holes.Reportedly there were unused filters with pin holes as well.
 
Additional Manufacturer Narrative
Five-hundred (500) samples were provided for technical evaluation.Results of the investigation observed that the samples show holes in processed filters and in thin areas in the unprocessed filters.The returned complaint filters had holes that appeared to have been caused by mechanical damage.Something rubbed or pinched the paper leading to the cut/holes.Based on the investigation findings, the pin holes most likely resulted from handling.As a result, the reported failure could not be confirmed to be a manufacturing related issue.There are no similar complaints against the reported lot number with this error pattern.

Brand Name
ROUND FILTERS W/INDICATOR
Common Device Name
STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key21877429
Report Number2916714-2025-00017
Device Sequence Number18093616
Product Code KCT
UDI-Device Identifier04038653473731
UDI-Public(01)04038653473731(10)2411001
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K193582
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS751
Device Catalogue NumberUS751
Device Lot Number2411001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown